# SDR CA091202014

- Difficulty date: December 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,678 hours
- Engine: Lyc O540F1B5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: IO600646201
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLIGHT THE LOW ROTOR HORN AND LIGHT CAME ON AND THE PILOT LANDED.  TROUBLESHOOTING REVEALED FAULTY TACH POINTS.  THE MAGNETO WAS REPLACED AND THE DEFECT WAS RECTIFIED.  THE MAG WAS INSPECTED AND FOUND A TACH WIRE HAD CHAFED AND SHORTED TO THE OPPOSITE TACH SPADE TERMINAL WHICH WOULD DISRUPT THE RPM SIGNAL TO THE GOVERNOR CONTROLLER.  THE WIRING IN THE POINT COMPARTMENT WAS ROUTED IAW TCM SB 663A. (TC NR 20091202014)
